Ask an expert
Question

14 Sep

Hypertension
I am 38 years female and recently been diagnosed with High Blood Pressure. I have been put on Pearinda plus 4mg and was on it for a month with no side effects. Recently I have been put on chronic for my High Blood Pressure and the medication was changed to Perindopril 4mg. However I have noticed that this medication is giving me headaches. Could it be the new medication and can I change back to Pearinda. Do these medications increase weight gain ? Thanks
Answer
Expert
Hypertension expert

19 Sep

Pearinda is a brand name of Perindopril. 
Pearinda plus has an added built in diuretic
The headaches may be due to uncontrolled blood pressure on the one drug only. (nothing added)
Check your home BPs, it should be 120/80.
If above that, back to your dr please. 
Does not cause weight gain no. 
Improve your diet, reach your ideal BMI, less salt intake and start walking 30 minutes 5x per week. Because you are still young for hypertension, it may be a lifestyle problem or stress. Work on these factors. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
30% - 9699 votes
No
70% - 23149 votes
Vote